# SDR DJFA2008085

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N462LX
- Make and model: Beech 400A
- Aircraft serial: RK423
- Aircraft time: 2,550 hours, 2,247 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,250 hours, 2,247 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX VISIT, WHILE PERFORMING A HORIZ STAB ROLLER INSP OF THE HORIZ STAB INBD RIB AND BRACKET ASSEMBLIES, THE  LT INBD RIB WAS FOUND CRACKED. DETAILED INSP INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70. THE LT AND RT RIB ASSEMBLIES WERE REPLACED.
